Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stung on thigh by wasp. Having redness, itching, swelling in the area. Solution?

Hi, I got stung by a yellow fly(wasp) 3 days ago. I feel dizzy and my right lymp node on my neck is now swollen. My eyes feel heavy as well. The stung part on my thigh is now red, itchy and swollen and has widen to 20cm. I had Zyrtec this morning and I m applying anthistamine on the affected area. Anything else I can do to stop the itching and how long will it take to be back to normal?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You had vector dermatitis initially but now owing to the development of such a big (20 cm) lesion, i think you have developed infection over the area..I would advise you to continue with oral antihistamines and visit a skin specialist so that the area can be examined and proper antibiotics and anti inflammatory drugs can be started according to the skin condition...
Hope it helps
Dr Geetika Paul
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor